# SDR DALA2024122311940

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N921DU
- Make and model: Boeing 737932ER
- Aircraft serial: 63532
- Aircraft time: 16,579 hours, 6,657 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 18320H5234
- Condition: Arced
- Location: Zone 200
- Part time: 16,577 hours, 6,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 0721043) CAPT FWD WINDOW HAS ARCING AT HEATING ELEMENTS. REMOVED & REPLACED CAPT NO.1 WINDOW IAW B737-900 AMM 56-11-11-000-801 & 56-11-11-400-801.
